Cutaneous eruption with reactive endothelial atypia due to emerging targeted cancer therapies: Report of two cases with clinico-pathologic correlation.
Аннотация
Targeted anticancer therapy is being used with greater frequency and dermatologic toxicities are among the most frequent adverse events of these drugs. However, histopathological features of these adverse events are not yet well characterized. We present two cases of clinically different cutaneous toxicities on two patients with hematologic neoplasia. They were treated with different drugs and in both cases medications shared inhibition of PI3K as mechanism of action. The skin biopsy specimen showed endothelial cell atypia with large nuclei and mitotic figures. To the best of our knowledge, no other cases with these striking histopathologic findings have been reported with PI3K inhibitors or other anticancer targeted therapy.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.